MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT 5.0X16 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT 5.0X16 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.687
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Tissue Damage (2104)
Date of Event 10/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has used less drills than recommended to perform the implant installation.Moreover, the dentist reported that the implant was immediately installed in an alveolus with signs of injury/ infection.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 5 months after the dental implant was installed in intraoral region 4#, its non-osseointegration was observed.Moreover, 35n.Cm of primary stability was achieved, the patient presented bone type ii, bone graft was placed and immediate implant procedure was performed.

Brand Name
CM DRIVE ACQUA IMPLANT 5.0X16 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8422748
Report Number3008261720-2019-01117
Device Sequence Number2227476
Product Code DZE
UDI-Device Identifier07899878016885
UDI-Public07899878016885
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/14/2019
Report Date (Section F) 02/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2019
Device Catalogue Number140.687
Device Lot Number84007I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/14/2019
Device Age21 MO
Event Location Other
Date Report to Manufacturer02/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2019
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR